RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 8  


On the method of stationary states for quasilinear parabolic equations
V. A. Galaktionov, S. P. Kurdyumov, A. A. Samarskii
995
Invariant estimates of two-dimensional trigonometric integrals
I. A. Ikromov
1017
The word problem for solvable Lie algebras and groups
O. G. Kharlampovich
1033
On the construction of a primitive normal basis in a finite field
S. A. Stepanov, I. E. Shparlinski
1067
Wreath products and periodic factorable groups
V. I. Sushchanskii
1073
Topological groups and Dugundji compacta
V. V. Uspenskii
1092
On the asymptotics of the fundamental solution of a parabolic equation in the critical case
E. F. Lelikova
1119
The Galois group of a multidimensional local field of positive characteristic
O. V. Mel'nikov, A. A. Sharomet
1132
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019